Volume 23, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Holomorphic curves in exploded manifolds: virtual fundamental class

Brett Parker

Geometry & Topology 23 (2019) 1877–1960
Bibliography
1 D Abramovich, Q Chen, Stable logarithmic maps to Deligne–Faltings pairs, II, Asian J. Math. 18 (2014) 465 MR3257836
2 K Behrend, Cohomology of stacks, from: "Intersection theory and moduli" (editors E Arbarello, G Ellingsrud, L Goettsche), ICTP Lect. Notes XIX, Abdus Salam Int. Cent. Theoret. Phys. (2004) 249 MR2172499
3 K Behrend, B Fantechi, The intrinsic normal cone, Invent. Math. 128 (1997) 45 MR1437495
4 B Chen, A M Li, B L Wang, Virtual neighborhood technique for pseudo-holomorphic spheres, preprint (2013) arXiv:1306.3276
5 Q Chen, Stable logarithmic maps to Deligne–Faltings pairs, I, Ann. of Math. 180 (2014) 455 MR3224717
6 K Cieliebak, I Mundet i Riera, D A Salamon, Equivariant moduli problems, branched manifolds, and the Euler class, Topology 42 (2003) 641 MR1953244
7 B Fantechi, Stacks for everybody, from: "European Congress of Mathematics, I" (editors C Casacuberta, R M Miró-Roig, J Verdera, S Xambó-Descamps), Progr. Math. 201, Birkhäuser (2001) 349 MR1905329
8 K Fukaya, Y G Oh, H Ohta, K Ono, Technical details on Kuranishi structure and virtual fundamental chain, preprint (2012) arXiv:1209.4410
9 K Fukaya, Y G Oh, H Ohta, K Ono, Shrinking good coordinate systems associated to Kuranishi structures, J. Symplectic Geom. 14 (2016) 1295 MR3601890
10 K Fukaya, K Ono, Arnold conjecture and Gromov–Witten invariant, Topology 38 (1999) 933 MR1688434
11 M Gross, B Siebert, Logarithmic Gromov–Witten invariants, J. Amer. Math. Soc. 26 (2013) 451 MR3011419
12 D Joyce, D–manifolds and d–orbifolds : a theory of derived diferential geometry, book project (2012)
13 D Joyce, A new definition of Kuranishi space, preprint (2014) arXiv:1409.6908
14 M Kontsevich, Y Manin, Gromov–Witten classes, quantum cohomology, and enumerative geometry, Comm. Math. Phys. 164 (1994) 525 MR1291244
15 J Li, G Tian, Virtual moduli cycles and Gromov–Witten invariants of general symplectic manifolds, from: "Topics in symplectic 4–manifolds" (editor R J Stern), First Int. Press Lect. Ser. I, International (1998) 47 MR1635695
16 G Liu, G Tian, Floer homology and Arnold conjecture, J. Differential Geom. 49 (1998) 1 MR1642105
17 D McDuff, The virtual moduli cycle, from: "Northern California symplectic geometry seminar" (editors Y Eliashberg, D Fuchs, T Ratiu, A Weinstein), Amer. Math. Soc. Transl. Ser. 2 196, Amer. Math. Soc. (1999) 73 MR1736215
18 D McDuff, Groupoids, branched manifolds and multisections, J. Symplectic Geom. 4 (2006) 259 MR2314215
19 D McDuff, K Wehrheim, Kuranishi atlases with trivial isotropy : the 2013 state of affairs, preprint (2012) arXiv:1208.1340
20 D McDuff, K Wehrheim, Smooth Kuranishi atlases with isotropy, Geom. Topol. 21 (2017) 2725 MR3687107
21 D McDuff, K Wehrheim, The topology of Kuranishi atlases, Proc. Lond. Math. Soc. 115 (2017) 221 MR3684105
22 D McDuff, K Wehrheim, The fundamental class of smooth Kuranishi atlases with trivial isotropy, J. Topol. Anal. 10 (2018) 71 MR3737511
23 J Pardon, An algebraic approach to virtual fundamental cycles on moduli spaces of pseudo-holomorphic curves, Geom. Topol. 20 (2016) 779 MR3493097
24 B Parker, Exploded manifolds, Adv. Math. 229 (2012) 3256 MR2900440
25 B Parker, Log geometry and exploded manifolds, Abh. Math. Semin. Univ. Hambg. 82 (2012) 43 MR2922725
26 B Parker, Holomorphic curves in exploded manifolds: Kuranishi structure, preprint (2013) arXiv:1301.4748
27 B Parker, Universal tropical structures for curves in exploded manifolds, preprint (2013) arXiv:1301.4745
28 B Parker, Holomorphic curves in exploded manifolds: compactness, Adv. Math. 283 (2015) 377 MR3383807
29 B Parker, Notes on exploded manifolds and a tropical gluing formula for Gromov–Witten invariants, preprint (2016) arXiv:1605.00577
30 B Parker, Tropical gluing formulae for Gromov–Witten invariants, preprint (2017) arXiv:1703.05433
31 B Parker, De Rham theory of exploded manifolds, Geom. Topol. 22 (2018) 1 MR3720340
32 B Parker, Holomorphic curves in exploded manifolds: regularity, Geom. Topol. 23 (2019) 1621
33 Y Ruan, Virtual neighborhoods and pseudo-holomorphic curves, Turkish J. Math. 23 (1999) 161 MR1701645
34 B Siebert, Gromov–Witten invariants of general symplectic manifolds, preprint (2000) arXiv:dg-ga/9608005
35 M F Tehrani, M McLean, A Zinger, Normal crossings singularities for symplectic topology, preprint (2014) arXiv:1410.0609